# SDR SCNA97068

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY EXIT SIGNS INOP DURING LINE CHECK.  REMOVED AND REPLACED OVERWING EMERGENCY POWER SUPPLY AND BATTERY PACK IN ACCORDANCE WITH MM 33-50-00 AND FUNCTIONALLY TESTED NORMAL.
